Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 728187.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Mori dream spaces and birational rigidity of Fano 3-folds
Authors:Ahmadinezhad, Hamid; Zucconi, Francesco
Language:English
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Advances in Mathematics
Journal Abbrev.:Adv. Math.
Volume:292
Start Page:410
End Page:445
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1016/j.aim.2016.01.008
URL:https://arxiv.org/abs/1407.3724
URL:http://www.sciencedirect.com/science/article/pii/S...
Full Text:
You have privileges to view the following file(s):
Ahmadinezhad_Mori dream spaces_oa_2016.pdf  [260,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.